# SDR CALA2010010800013

- Difficulty date: January 7, 2010
- Submitted: January 8, 2010
- Operation: Air carrier
- Aircraft: N69059
- Make and model: Boeing 767424ER
- Aircraft serial: 29454
- Aircraft time: 36,887 hours, 5,447 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71702030
- Part serial: 6448
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING TEST OF EMERGENCY LIGHT BATTERY PACK REPLACEMENT, W/C 64-3350-1-3800 STEP 1B FOUND BATTERY AT RT STA 401 WL 204 RBL 95 FAILED TEST.  REMOVED AND REPLACED BATTERY POWER SUPPLY ASSY PER AMM 33-51-0 7 STEP 5.  P/N OFF D717-02-030 S/N OFF 6448 AND P/N ON D717-02- 030 S/N ON 5254.  OPERATIONAL CHECK GOOD.
